RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1970, Volume 2, Number 3, Pages 328–332 (Mi tmf4037)  

Solution of the problem of random walks in a space of constant curvature

R. M. Muradyan


Abstract: The exact solution of the problem of random walks on a sphere and in Lobachevskii space is given.

Full text: PDF file (511 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1970, 2:3, 236–239

Received: 08.09.1969

Citation: R. M. Muradyan, “Solution of the problem of random walks in a space of constant curvature”, TMF, 2:3 (1970), 328–332; Theoret. and Math. Phys., 2:3 (1970), 236–239

Citation in format AMSBIB
\Bibitem{Mur70}
\by R.~M.~Muradyan
\paper Solution of the problem of random walks in a~space of constant curvature
\jour TMF
\yr 1970
\vol 2
\issue 3
\pages 328--332
\mathnet{http://mi.mathnet.ru/tmf4037}
\transl
\jour Theoret. and Math. Phys.
\yr 1970
\vol 2
\issue 3
\pages 236--239
\crossref{https://doi.org/10.1007/BF01038041}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4037
  • http://mi.mathnet.ru/eng/tmf/v2/i3/p328

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:340
    Full text:120
    References:16
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019